# SDR CALA2025052704976

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,864 hours, 32,135 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: D5337131920200
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK TOP SKIN, LH CABIN SIDEWALL, AT FR 41 AROUND APU FUEL FEED LINE HAS CORROSION.  ACCOMPLISHED REPAIR INSTRUCTIONS PER HAECO REO-L25437 REV IR ON CENTER FUEL TANK TOP SKIN, LH CABIN AT FR41 AROUND APU FUEL FEED LINE WITH NO DEVIATIONS. ACMP REPAIR INSTRUCTIONS PER HAECO REO L25437 REV IR ON CENTER F UEL TANK TOP SKIN LH CABIN AT FR41 AROUND APU FUEL FEED LINE WIT H NO DEVIATIONS.
